# SDR AALA20120415001

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 33,674 hours, 14,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME EMERGENCY LIGHT INOPERATIVE DURING EMERGENCY LIGHT TEST.  REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY BATTERY PACK.  OPS CHECK NORMAL.
